# SDR USAA2011103100008

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 91,372 hours, 33,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 80330035
- Condition: Defective
- Location: R4 Door
- Part time: 12,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - R4 DOOR EMERGENCY OPEN RES. LOW ON AIR PRESSURE.  REMOVED AND REPLACED R4 DOOR EMERGENCY DOOR OPEN RES.
